# SDR 2005FA0001577

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: General aviation
- Aircraft: N9622V
- Make and model: Chris A-1
- Aircraft serial: 1154
- Engine: Lyc O360C1G
- Propeller: Hartzl HCC2Y*
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Blocked
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STOPPED DUE TO BLOCKED FUEL VENT LINE. THIS OCCURRED ON THE GROUND DURING TAXIING. NO DAMAGE TO PLANE.  PROBABLE CAUSE WAS SNOW BUILD UP ON THE WING EXTENDING OVER THE ENDS OF THE VENT LINES FOLLOWED BY FREEZING.
